Heat, Washington
- When
- June 22, 11:00 AM CST to 9:00 PM CST
- Where
- Washington forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 35.979, -94.216 (the zone’s center; the record gives no point)
A Springdale woman was found dead in her attic. An autopsy by the state medical examiner cited the death as environmental hyperthermia with methamphetamine use.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
A Springdale woman was found dead in her attic. An autopsy by the state medical examiner cited the death as environmental hyperthermia with methamphetamine use.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 22, 8:44 AM CST, 2 hours 16 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
944 AM CDT TUE JUN 22 2010
...UPDATE...
.DISCUSSION...
ANOTHER HOT AND HUMID DAY ON DECK ACROSS THE AREA. MESONET
TEMPERATURE AND DEW POINT TRENDS SHOWING THAT CURRENT OBSERVATIONS
ARE WITHIN A DEGREE OR TWO OF YESTERDAYS READINGS SO THE UPDATED
HIGHS AND DEW POINTS ARE LARGELY USING YESTERDAY AS A PROXY. IN
GENERAL...HIGHS ALONG THE RED RIVER WERE RAISED AND WERE LOWERED
A COUPLE OF DEGREES ACROSS FAR NORTHEAST OKLAHOMA. DEW POINTS WERE
LARGELY RAISED THROUGH THE AFTERNOON HOURS. HEAT INDICES OF 105 TO
110 ARE FORECAST ACROSS THE EXCESSIVE HEAT WARNING AREA...WITH
VALUES NEAR 105 EXPECTED IN THE ADVISORY AREA. WILL LEAVE THE
HEADLINE CONFIGURATIONS AS THEY ARE. OTHER FORECAST ELEMENTS
APPEAR ON TRACK...SO THESE WERE LEFT UNCHANGED. UPDATED PRODUCTS
ALREADY SENT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR OKZ054-OKZ055-
OKZ056-OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ070-OKZ071.
HEAT ADVISORY UNTIL 7 PM WEDNESDAY FOR OKZ049-OKZ053-OKZ057-
OKZ062-OKZ068-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM WEDNESDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...22
LONG TERM....06HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT TUE JUN 22 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT TUE JUN 22 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... WARM AND HUMID CONDITIONS WILL PERSIST THROUGH AT LEAST WEDNESDAY...WITH AFTERNOON HEAT INDICES AROUND 105 DEGREES AND OVERNIGHT LOWS IN THE MID TO UPPER 70S. PLEASE REFER TO THE LATEST EXCESSIVE HEAT WARNING/HEAT ADVISORY /OKCNPWTSA/ FOR ADDITIONAL DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...DANGEROUS HEAT POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT IS EXPECTED TO DIP INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ON THURSDAY...BRINGING LIMITED CHANCES OF SHOWERS AND THUNDERSTORMS. ANOTHER WEAK SURFACE FRONT MAY MOVE INTO THE AREA LATE IN THE WEEKEND OR EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The national radar mosaic for the moment the first event began.
1 heat. Local standard time, as filed.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Heat, Washington | 2010-06-22 | 32 | Female | Permanent Home | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2010Every state in 2010This day in weather historyWarnings in Arkansas, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 246491.